Hierarchical-likelihood approach for mixed linear models with censored data

Ha, Il Do, Lee, Youngjo, Song, Jae-Kee . Lifetime Data Analysis 2002. 8 (2) :163-176

Locate this article in:

Bibtex

@article{CIS-181271,
  Author = {Ha, Il Do and Lee, Youngjo and Song, Jae-Kee},
  Title = {Hierarchical-likelihood approach for mixed linear models with censored data},
  Journal = {Lifetime Data Analysis},
  Volume = {8},
  Number = {2},
  Year = {2002},
  Pages = {163--176},
  Keywords = {Random effects, Restricted maximum likelihood, multivariate survival data}
}

Similar articles